# SDR MWEA020471

- Difficulty date: July 30, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 38,031 hours, 42,031 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 95502676
- Part serial: JULY871558
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

AT AIRSPEED OF 30-40 KNOTS A STRONG SHIMMY AND VIBRATION OCCURRED IN THE NOSEWHEEL.  REMOVED AND REPLACED LEFT AND RIGHT NOSE LANDING TIRE ASSEMBLY, LUBED NOSE LANDING GEAR AREA.  TAXIED A/C AT HIGH SPEED WITH FLIGHT CREW.  NO DISCREPANCIES NOTED AT THIS TIME.  ALL WORK DONE IAW MD80 MM.
